RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2003, Volume 44, Number 5, Pages 972–980 (Mi smj1245)  

This article is cited in 9 scientific papers (total in 9 papers)

An expression for the superposition of general algebraic functions in terms of hypergeometric series

I. A. Antipova

Krasnoyarsk State Technical University

Abstract: We show that the superposition of general algebraic functions is representable as a ratio of hypergeometric series.

Keywords: algebraic function, hypergeometric series, Mellin transform, superposition, multidimensional residue

Full text: PDF file (198 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2003, 44:5, 757–764

Bibliographic databases:

UDC: 517.55
Received: 01.03.2002

Citation: I. A. Antipova, “An expression for the superposition of general algebraic functions in terms of hypergeometric series”, Sibirsk. Mat. Zh., 44:5 (2003), 972–980; Siberian Math. J., 44:5 (2003), 757–764

Citation in format AMSBIB
\Bibitem{Ant03}
\by I.~A.~Antipova
\paper An expression for the superposition of general algebraic functions in terms of hypergeometric series
\jour Sibirsk. Mat. Zh.
\yr 2003
\vol 44
\issue 5
\pages 972--980
\mathnet{http://mi.mathnet.ru/smj1245}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2019551}
\zmath{https://zbmath.org/?q=an:1056.33010}
\transl
\jour Siberian Math. J.
\yr 2003
\vol 44
\issue 5
\pages 757--764
\crossref{https://doi.org/10.1023/A:1025920316227}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000186135400002}


Linking options:
  • http://mi.mathnet.ru/eng/smj1245
  • http://mi.mathnet.ru/eng/smj/v44/i5/p972

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Antipova I.A., “Parametrization of the Discriminant Locus for the General Polynomial Transform of C–n”, Doklady Mathematics, 78:2 (2008), 713–716  crossref  mathscinet  zmath  isi  elib  scopus
    2. I. A. Antipova, A. K. Tsikh, “The discriminant locus of a system of $n$ Laurent polynomials in $n$ variables”, Izv. Math., 76:5 (2012), 881–906  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    3. Irina A. Antipova, Tatyana V. Zykova, “Mellin transform for monomial functions of the solution to the general polynomial system”, Zhurn. SFU. Ser. Matem. i fiz., 6:2 (2013), 150–156  mathnet
    4. Vladimir R. Kulikov, “Conditions for convergence of the Mellin–Barnes integral for solution to system of algebraic equations”, Zhurn. SFU. Ser. Matem. i fiz., 7:3 (2014), 339–346  mathnet
    5. V. R. Kulikov, V. A. Stepanenko, “On solutions and Waring's formulae for the system of $n$ algebraic equations with $n$ unknowns”, St. Petersburg Math. J., 26:5 (2015), 839–848  mathnet  crossref  mathscinet  isi  elib  elib
    6. Artem V. Senashov, “On convergence of Mellin–Barnes integrals representing solutions of general algebraic systems of $3$ equations with $3$ variables”, Zhurn. SFU. Ser. Matem. i fiz., 10:3 (2017), 339–344  mathnet  crossref
    7. V. R. Kulikov, “A criterion for the convergence of the Mellin–Barnes integral for solutions to simultaneous algebraic equations”, Siberian Math. J., 58:3 (2017), 493–499  mathnet  crossref  crossref  isi  elib  elib
    8. Vladimir R. Kulikov, “Hypergeometric series and the Mellin–Barnes integrals for zeros of a system of Laurent polynomials”, Zhurn. SFU. Ser. Matem. i fiz., 13:1 (2020), 87–96  mathnet  crossref
    9. Irina A. Antipova, Ekaterina A. Kleshkova, Vladimir R. Kulikov, “Analytic continuation for solutions to the system of trinomial algebraic equations”, Zhurn. SFU. Ser. Matem. i fiz., 13:1 (2020), 114–130  mathnet  crossref
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:368
    Full text:120
    References:38

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020